BibTeX record journals/dmaa/LiWZ11

download as .bib file

@article{DBLP:journals/dmaa/LiWZ11,
  author    = {Xiaojuan Li and
               Bing Wei and
               Yongjin Zhu},
  title     = {Cycles in Triangle-Free Graphs},
  journal   = {Discrete Math., Alg. and Appl.},
  volume    = {3},
  number    = {3},
  pages     = {343--356},
  year      = {2011},
  url       = {https://doi.org/10.1142/S1793830911001267},
  doi       = {10.1142/S1793830911001267},
  timestamp = {Thu, 08 Mar 2018 12:34:37 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dmaa/LiWZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics